Advertisement

Asymptotically Periodic Solution of a Stochastic Differential Equation

  • Solym Mawaki Manou-AbiEmail author
  • William Dimbour
Article
  • 30 Downloads

Abstract

In this paper, we first introduce the concept and properties of \(\omega \)-periodic limit process. Then, we apply specific criteria obtained to investigate asymptotically \(\omega \)-periodic mild solutions of a Stochastic differential equation driven by a Brownian motion. Finally, we give an example to show usefulness of the theoretical results that we obtained in the paper.

Keywords

Square mean asymptotically periodic Square mean periodic limit Stochastic differential equation Semigroup mild solution 

Mathematics Subject Classification

34C25 34C27 60H30 34 F05 

Notes

Acknowledgements

We thank the anonymous reviewers for their careful reading and many insightful comments and suggestions.

Compliance with Ethical Standards

Conflict of interests

The authors declare that there is no conflict of interest regarding the publication of this paper.

References

  1. 1.
    Corduneanu, C.: Almost Periodic Oscillations and Waves. Springer, New York (2009)CrossRefzbMATHGoogle Scholar
  2. 2.
    Kundert, K.S., Sorkin, G.B., Sangiovanni-Vincentelli, A.: Applying harmonic balance to almost periodic circuits. IEEE Trans. Microw. Theory Tech. 36(2), 366–378 (1988)CrossRefGoogle Scholar
  3. 3.
    Ahmad, S.: On almost periodic solutions of the competing species problems. Proc. Am. Math. Soc. 102(4), 855–861 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bezandry, P., Diagana, T.: Square-mean almost periodic solutions nonautonomous stochastic differential equations. Electron. J. Differ. Equ. 2007(117), 1–10 (2007)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Chang, Y.K., Zhao, Z.H., N’Guérékata, G.M.: A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations. Nonlinear Anal.: Theory Methods Appl. 75(6), 2210–2219 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Bezandry, P., Diagana, T.: Existence of square-mean almost periodic solutions to some stochastic hyperbolic differential equations with infinite delay. Commun. Math. Anal. 8(2), 103–124 (2010)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Manou-Abi, S.M., Dimbour, W.: \(S\)-Asymptotically \(\omega \)-periodic solutions in the \(p\)-th mean for a stochastic evolution equation driven by \(Q\)-Brownian motion. Adv. Sci. Technol. Eng. Syst. J. 2(5), 124–133 (2017)CrossRefGoogle Scholar
  8. 8.
    Cao, J., Yang, Q., Huang, Z., Liu, Q.: Asymptotically almost periodic solutions of stochastic functional differential equations. Appl. Math. Comput. 218, 1499–1511 (2011)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Chang, Y.K., Zhao, Z.H., N’Guérékata, G.M.: Square mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces. Comput. Math. Appl. 61, 384–391 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Cuevas, C., de Souza, J.C.: \(S\)-Asymptotically \(\omega \)-periodic solutions of semilinear fractional integro-differential equations. Appl. Math. Lett. 22, 865–870 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Dimbour, W., Manou-Abi, S.M.: Asymptotically \(\omega \)-periodic solution for an evolution differential equation via \(\omega \)-periodic limit functions. Int. J. Pure Appl. Math. 113(1), 59–71 (2017)CrossRefGoogle Scholar
  12. 12.
    Dimbour, W., Manou-Abi, S.M.: Asymptotically \(\omega \)-periodic functions in the Stepanov sense and its application for an advanced differential equation with piecewise constant argument in a Banach space. Mediterr. J. Math. 15, 25 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Liu, Z., Sun, K.: Almost automorphic solutions to SDE driven by Levy noise. J. Funct. Anal. 266(3), 1115–1149 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Xia, Z.: Almost automorphic solutions semilinear stochastic hyperbolic differential equations in intermediate space. Kodai Math. J. 40(3), 492–517 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Xia, Z., Wang, D.: Measure pseudo almost periodic mild solutions of stochastic functional differential equations with Lévy noise. J. Nonlinear Convex Anal. 18(5), 847–858 (2017)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Xie, R., Zhang, C.: Criteria of asymptotic \(\omega \) periodicity and their applications in a class of fractional differential equations. Adv. Differ. Equ. 2015, 68 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Zhang, M., Zong, G.: Almost periodic solutions for stochastic differential equations driven by G-Brownian motion. Commun. Stat. Theory Methods 44(11), 2371–2384 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Xie, R., Zhang, C.: Space of \(\omega \) periodic limit functions and its applications to an abstract cauchy problem. J. Funct. Spaces 2015, 10 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.Département Sciences et TechnologiesCUFR de MayotteDembeniFrance
  2. 2.Institut Montpelliérain Alexander Grothendieck, UMR CNRS 5149Université de MontpellierMontpellierFrance
  3. 3.UMR Espace-DevUniversité de GuyaneCayenneFrance

Personalised recommendations